|stop hbv medication?
Jun 22, 2010
Hi -i am at interferon (pegasys) for 3 months and I have now undetactable hbv dna. I am e-antigen negative even before treatment while hbv dna was always between 10,000-20,000 iu/ml, normal alt/ast. After my last lab test, my doctor said that I have elevated thyreoid results. Do you think that it ok to continue therapy for 1 year or shall I stop it?
| Response from Dr. McGovern
You need further evaluation of your thyroid testing to help determine what your doctor and you should decide.
You could switch to another therapy such as a nucleoside analog, like tenofovir or entecavir for example. In general this would be my preferred approach at this time due to this new laboratory finding.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Bloody Nose After Giving A Bj Worried I Have HIV
- Burning Red Spots After Vaginal Sex Worried I Have HIV
- Groin Pain After Giving A Bj Worried I Have HIV
- Headache After Unprotected Anal Sex Worried I Have HIV
- Tiredness After Getting Fingered Worried I Have HIV
- Can You Get Genital Warts From Sharing Razors Or Drinks?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.